MAUDE Adverse Event Report: HOLOGIC, INC. ATEC; 9G INTRODUCER LOCALIZATION SET FOR ATEC HANDPIECE

HOLOGIC, INC. ATEC; 9G INTRODUCER LOCALIZATION SET FOR ATEC HANDPIECE
Model Number ILS 0914-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.(b)(4).
 
Event or Problem Description
It was reported a physician performed an atec breast biopsy procedure on (b)(6) 2018 and when the physician was withdrawing the needle from the introducer there was resistance that caused the needle to "deflect up" when removing and caused the physician to receive a needle stick.It is unknown if intervention was required.We have been unable to obtain additional information surrounding this event.

Brand Name
ATEC
Common Device Name
9G INTRODUCER LOCALIZATION SET FOR ATEC HANDPIECE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key7719898
Report Number1222780-2018-00168
Device Sequence Number1065176
Product Code KNW
UDI-Device Identifier15420045503205
UDI-Public(01)15420045503205(10)18A04RH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2020
Device Model NumberILS 0914-20
Device Catalogue NumberILS 0914-20
Device Lot Number18A04RH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1